FROM OUR EXPERTS
Qualitest, a subsidiary of Endo Health Solutions, has issued a voluntary nationwide recall for 101 lots of Hydrocodone Bitartrate and Acetaminophen Tablets , USP 10 mg/500 mg. Bottles from the affected lots may contain tablets that have a higher dosage of acetaminophen, and as a result, it is possible that consumers could take more than the intended acetaminophen dose.
The problem with getting too much acetaminophen is that it could result in liver toxicity, especially in patients on other acetaminophen containing medications, patients with liver dysfunction, or people who consume more than three alcoholic beverages a day.
The affected lots, were distributed between Feb. 20, 2012 and Nov. 19, 2012 to wholesale distributors and retail pharmacies nationwide. For a list of the lot numbers, see Qualitest's press release .
If you have hydrocodone/acetaminophen tablets from the affected lots, contact Qualitest at 1-800-444-4011. If you are unsure if you have the affected ...
Generic Name: DECONGESTANT/NARCOTIC ANTITUSSIVE/ANTIHISTAMINE -
ORAL Pyrilamine-Pseudoephedrine-Cod Oral Uses
This combination product is used to treat symptoms caused
by the common cold, flu, allergies, hay fever, or other breathing illnesses
(e.g., sinusitis, bronchitis). Decongestants help relieve stuffy nose symptoms.
This product also contains a narcotic cough suppressant (antitussive) that
affects a certain part of the brain, reducing the urge to cough. Antihistamines
relieve watery eyes, itchy eyes/nose/throat, runny nose, and
Cough-and-cold products have not been shown to be safe or
effective in children younger than 6 years. Therefore, this product is not
recommended to treat cold symptoms in children younger than 6 years. Some
products (including some long-acting tablets/capsules) are not recommended for
use in children younger than 12 years. Ask your doctor or pharmacist for more
details about using your produc...
Definition Acetaminophen overdose is one of the most common poisonings worldwide. People often think that acetaminophen, a pain-relieving medicine, is extremely safe. However, it may be deadly if taken in large doses. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222. Alternative Names Tylenol overdose; Paracetamol overdose Poisonous Ingredient Where Found Acetaminophen is found in a variety of over-the-counter and prescription pain relievers. Tylenol is a brand name for acetominophen. Other medicines that contain acetominophen include: Anacin-3 Liquiprin Panadol Percocet Tempra Various cold and flu medicines Note: This list is not all inclusive. Common dosage forms and strengths: Suppository: 120 mg*, 125 mg, 325 mg, 650 mg Chewable tablets: 80 mg Junior tablets: 160 mg Regular strength: 325 mg Extra strength: 50...
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.